Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A generalized Weil type representation and a function analogous to $e^{-x^2}$

Author: Tomio Kubota
Journal: Bull. Amer. Math. Soc. 81 (1975), 902-903
MSC (1970): Primary 22E45; Secondary 33A40
MathSciNet review: 0390131
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J.-I. Igusa, Theta functions, Die Grundlehren der math. Wissenschaften, Band 194, Springer-Verlag, New York, 1972. MR 48 #3972. MR 325625
  • 2. T. Kubota, On a generalized Weil type representation, Technical Report TR-75-12, Department of Mathematics, University of Maryland, College Park, Maryland (to appear). MR 453931
  • 3. A. Weil, Sur certains groupes d'opérateurs unitaires, Acta Math. 111 (1964), 143-211. MR 29 #2324. MR 165033

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45, 33A40

Retrieve articles in all journals with MSC (1970): 22E45, 33A40

Additional Information


American Mathematical Society